# SDR AALA201904019005

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 71,594 hours, 9,387 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS THE LEFT AUTO THROTTLE DISCONNECTED NUMEROUS TIMES AT CRUISE. RESET LEFT AND RIGHT AIMS SYSTEMS. ACCOMP, THRUST MANAGEMENT TEST IAW 22-31-OO. ALL OPS CHECKED GOOD.
